Volume 200, Issue 1 – July 2024

Uniform character bounds for finite classical groups

Pages 1-70 by Michael Larsen, Pham Huu Tiep

Algebraic integers with conjugates in a prescribed distribution

Pages 71-122 by Alexander Smith

Sharp bounds for multiplicities of Bianchi modular forms

Pages 123-152 by Weibo Fu

Symplectic monodromy at radius zero and equimultiplicity of $\mu $-constant families

Pages 153-299 by Javier Fernández de Bobadilla, Tomasz Pełka

A counterexample to the periodic tiling conjecture

Pages 301-363 by Rachel Greenfeld, Terence Tao

On $L^\infty $ estimates for fully non-linear partial differential equations

Pages 365-398 by Bin Guo, Duong H. Phong